U.S. doctors online nowAsk doctors free
A female asked:

am i allergic to wheat? when i eat wheat it leaves a foul sour taste in my mouth and makes my stomach roll. however it i don't eat it with in 48 hours i feel panicy, anxious, heartburn, cold, blue fingers, and paranoia.

2 doctor answers2 doctors weighed in
Dr. Marvin Den
Internal Medicine 45 years experience
It : It does not sound like an allergy per se. Have you seen your doctor? You might want to see a stomach doctor, who might be able to help.
Dr. Thomas Benda, jr
ENT and Head and Neck Surgery 34 years experience
It's : It's possible! this could be allergy or a sensitivity to wheat. It is not uncommon for people with these problems to get some kind of a withdrawal symptom, or especially to crave the food. I would not say that something bad is going to happen if you don't eat wheat, indeed, you may feel better. There are several other problems an ENT allergist or general allergist would want to know. A gastroenterologist may be someone else to talk to, and may reccommend a test for celiac disease. Do you have trouble swallowing? Do you suffer from diarrhea or constipation? Do you have trouble with inhalant allergies, especially in may to june during grass season? You definitely could be helped by any of the specialists mentioned above. In the meantime, try taking wheat out of your diet and see what happens. It does not sound like you have a serious (anyphylaxis) sensitivity to wheat, so you might try 4 days with no wheat at all, and then eat something with a lot of wheat, such as wheat bread, and see what your symptoms are. This could give you fairly significant gastrointestinal symptoms from your description, so you may want to do this through your allergist instead.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

How can I prevent ear infections in my child?

3 doctor answers9 doctors weighed in
Dr. Michael Coogan
Pediatrics 48 years experience
Airway inflammation: Since ear infections begin with inflammation in the upper airway (nose and throat), parents should avoid situations that may lead to inflammation. These include, but are not limited to: cold viruses, irritants like cigarette smoke, and aeroallergens such as pollen, in certain susceptible children.
A member asked:

Can I bathe my baby when he has tender skin spots on his hands and feet, etc?

2 doctor answers2 doctors weighed in
Dr. Laura Webb
Pediatrics 13 years experience
Yes: It is ok to bathe your baby, even with tender spots or a rash. However if your baby seems really uncomfortable you may want to make an appointment with your pediatrician. Remember babies do not need a bath every day- this could dry out their skin and make it prone to peeling or increased tenderness. Instead, bathe every 2-4 days.
A 30-year-old member asked:

Lately i've had skin rashes and itchiness. Should I use calamine lotion or aloe?

2 doctor answers3 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Either: Either may help with symptoms. Hydrocortisone cream which is available over-the-counter may both relieve the symptoms and help get rid of the rash. Antihistamines like claritin, zyrtec and Benadryl (diphenhydramine) will also help for both.
LA
A 19-year-old female asked:

I have puss on tonceles and large bumps on back of tongue and throat but don't hurt. Do u know what could be wrong?

2 doctor answers6 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably normal: If you do not have pain and no fever then this may be normal. All of our tongues have bumps on the back of them and just maybe you never noticed them. The tonsils can collect debris and dead cells that slough off and these can collect as small white plugs in the tonsil itself. If there is no pain it is unlikely that you have an infection.
A 32-year-old member asked:

Can ibuprofin cause stomach pains and bloody stool?

1 doctor answer5 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
YES -- get HELP!: Ibuprofen, and other nsaid's, particularly in a dose-dependent fashion (based on milligrams consumed & duration of use) can cause ulcers in any part of the GI tract. Due to the platelet inhibition effect of ibuprofen, ulcers caused by it may indeed bleed massively. If that is the scenario you're describing--immmediately stop taking Ibuprofen and get to the er!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.